MathSciNet Relay Station
MathSciNet bibliographic data
MR2051114 11D45 (11D09 11D25)
Yuan, Pingzhi On the number of solutions of $x\sp 2-4m(m+1)y\sp 2=y\sp 2-bz\sp 2=1$. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1561–1566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement